MAUDE Adverse Event Report: MICROVENTION, INC. WEB SLS; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SLS; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-6-S-MVI-3
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned despite attempts made.Additional due diligence attempts are ongoing.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that very experienced practitioner who is familiar with the web device was placing this device in the patient's acom via the right sided, arterial approach.Device was successfully deployed through a catheter and looked perfect.The device would not detach and tried multiple detachment's, two detachers.An attempt to bring the catheter close to the device only proved ineffective and recaptured the device.Device was successfully removed, and a different size web was then used to successfully treat the patient.No injury to the patient.
 
Additional Manufacturer Narrative
The investigation of the returned web system found the heater coil windings stretched.The heater coil pet and tether were found melted, indicating that the device was activated using a detachment controller during the procedure; therefore, the damage to the heater coil windings likely occurred post-activation.The stretched heater coil windings are an indication that the tether could have been caught in between the coil windings and caused the heater coil to stretch when the delivery system was pulled/retracted during the procedure.The heater coil¿s forward and backward winds were found to be touching due to the stretching, resulting in the system to short, leading to the inability to detach as described in the reported event.
 
Event or Problem Description
See h10.

Brand Name
WEB SLS
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
MDR Report Key22527697
Report Number2032493-2025-90335
Device Sequence Number13112252
Product Code OPR
UDI-Device Identifier00842429110911
UDI-Public(01)00842429110911(11)220822(17)250731(10)0000246094
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberW5-6-S-MVI-3
Device Lot Number0000246094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale